Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Have developed body acne, smoker and on alcohol, taking vitamins. What can be a contributing factor?

I am 22 years old I am a Male and my question is why in the past 8 months have i developed body acne on my shoulders and chest i am through puberty I never had a problem with body acne and I played hockey, football, baseball and ran track. I am curious as to why I am now getting it and on my forehead for the past 2 years or so my skin was pretty clear and all the sudden I just started getting acne and more of it and cant seem to get rid of it. I do smoke and I do drink on occasion I am prescribed adderall but i have developed acne before being placed on it I also take vitamins and workout I do take a pre-workout on days i lift, but I have been for years and never had any problems with acne and even when i quit taking it and working out thinking that it was causing my acne to get worse it still stayed around I wear cotton and shower morning and night
Asked On : Sun, 27 Jan 2013
Answers:  1 Views:  23
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Hi ,
Welcome to HCM.
Thanks for writing in.
Certain B complex vitamins can cause acne like eruptions on back and trunk.
B complex vitamins are known to cause such eruption.
A benzoyl peroxide body wash would be ideal for treating back acne.
Oral antibiotics can hasten the recovery.
Consult a qualified dermatologist for proper diagnosis and treatment.

Hope this helps.
Wishing you good health.
Answered: Wed, 30 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor